Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 123, NWS Cleveland, OH

August 27, 2020Mahoning County, Portage County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 27, 2020, 5:14 PM EDT for Mahoning County, Portage County, Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2020, 5:14 PM EDT (21:14 UTC)
Expired
Aug 27, 2020, 6:00 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 5:19 PM EDTTSTM WND DMG6 Ene Limaville, OHNUMEROUS TREES DOWN, INCLUDING LARGE LIMBS ON A HOUSE. TIME ESTIMATED VIA RADAR.
Aug 27, 5:28 PM EDTTSTM WND DMG6 Ene Limaville, OHNUMEROUS TREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

819 
WUUS51 KCLE 272114
SVRCLE
OHC099-133-272200-
/O.NEW.KCLE.SV.W.0123.200827T2114Z-200827T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
514 PM EDT Thu Aug 27 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Portage County in northeastern Ohio...
  Southern Mahoning County in northeastern Ohio...

* Until 600 PM EDT.

* At 514 PM EDT, a severe thunderstorm was located near Sebring, or
  12 miles northwest of Salem, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Salem, Columbiana, Boardman, Canfield, Sebring, Atwater, Ellsworth,
  New Middletown, Beloit, Deerfield, Berlin Center, Maple Ridge and
  Greenford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4093 8109 4099 8109 4102 8117 4110 8111
      4096 8052 4093 8051 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8103
TIME...MOT...LOC 2114Z 297DEG 27KT 4102 8104 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
3 follow-up statements
534 
WWUS51 KCLE 272125
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
525 PM EDT Thu Aug 27 2020

OHC133-272135-
/O.CAN.KCLE.SV.W.0123.000000T0000Z-200827T2200Z/
Portage OH-
525 PM EDT Thu Aug 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4093 8109 4099 8109 4099 8100 4102 8100
      4102 8077 4096 8052 4093 8051 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8103
TIME...MOT...LOC 2125Z 297DEG 27KT 4098 8094 

$$

OHC099-272200-
/O.CON.KCLE.SV.W.0123.000000T0000Z-200827T2200Z/
Mahoning OH-
525 PM EDT Thu Aug 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MAHONING COUNTY...

At 525 PM EDT, a severe thunderstorm was located near Sebring, or 7
miles northwest of Salem, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Salem, Columbiana, Boardman, Canfield, Sebring, New Middletown,
Beloit, Maple Ridge and Greenford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4093 8109 4099 8109 4099 8100 4102 8100
      4102 8077 4096 8052 4093 8051 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8103
TIME...MOT...LOC 2125Z 297DEG 27KT 4098 8094 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
599 
WWUS51 KCLE 272143
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
543 PM EDT Thu Aug 27 2020

OHC099-272200-
/O.CON.KCLE.SV.W.0123.000000T0000Z-200827T2200Z/
Mahoning OH-
543 PM EDT Thu Aug 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN MAHONING COUNTY...

At 543 PM EDT, a severe thunderstorm was located near Leetonia, or
near Salem, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Salem, Columbiana and Greenford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4093 8051 4090 8052 4090 8082 4093 8083
      4093 8089 4090 8090 4093 8096 4097 8081
TIME...MOT...LOC 2143Z 297DEG 27KT 4092 8078 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
107 
WWUS51 KCLE 272150
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
550 PM EDT Thu Aug 27 2020

OHC099-272200-
/O.EXP.KCLE.SV.W.0123.000000T0000Z-200827T2200Z/
Mahoning OH-
550 PM EDT Thu Aug 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAHONING COUNTY
WILL EXPIRE AT 600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4093 8051 4090 8052 4090 8082 4093 8083
      4093 8089 4090 8090 4093 8096 4097 8081
TIME...MOT...LOC 2150Z 297DEG 27KT 4090 8073 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:39 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 27, 3:39 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
339 PM EDT Thu Aug 27 2020

.SYNOPSIS...
A cold front will move south across the lower Great Lakes by Friday
morning and become nearly stationary. Low pressure will move east to
northern Lake Michigan by Friday evening and to just north of Lake
Ontario by Saturday afternoon. The low pressure system will force a
cold front east across the local area late Friday night into
Saturday morning.  A ridge of high pressure will move east across
the region Sunday and Monday followed by a warm front Monday night.
A cold front will move east across the area Tuesday night.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Initially, upper level ridging will take place during this period
with minor shortwaves moving rapidly east across the top of the
ridge.  Ridge will give way to a developing upper level trough that
digs south into the Great Lakes region by Friday evening.  The
remnants of Laura are progged to move northeast into the Ohio and
Tennessee Valleys by Friday evening.  The upper level trough in
association with Laura will merge with the northern trough and become
somewhat negatively tilted as it shifts east.  During this
transition, surface low pressure system will move east across the
Great Lakes and begin to deepen rapidly.  Energy from Laura will
feed the low pressure system along with ample moisture.  The two
systems will bring favorable conditions for potentially heavy rain
over portions of the forecast area tomorrow into tomorrow night.
With dry soil moistures in place, immediate saturation is not much
of a concern but a long period of moderate to heavy rain could cause
some minor flooding issues; especially in the east.

In the meantime, an outflow boundary moved south across the local
area this afternoon and spawned some showers and thunderstorms from
northeast Indiana across northern Ohio into northwest Pennsylvania.
The boundary is expected to move south but more boundaries are
progged to move south as well into the local area this afternoon and
early evening.  The convection is expected to continue into the
evening hours as the cold front slips south and near the local area.
This will force strong convection over the extreme east to move
southeast and possibly clip eastern Erie County in Pennsylvania.
This line of thunderstorms will slide into the area overnight as
well. With precipitable water values approaching 2 inches, looking
at possibility for locally heavy rain at times in the thunderstorms
through this forecast period.  Forecast area will remain in a slight
risk for heavy rain potential and a slight risk for severe
thunderstorms tomorrow.

Otherwise, another muggy night tonight with lows in the 70s and
highs tomorrow in the mid to upper 80s central and west.  Cooler
highs in the upper 70s to lower 80s in the east Friday.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A cold front will be moving through the forecast area Saturday
morning.  This system will be interacting with some of the moisture
from Tropical Depression Laura. Numerous areas of rain are expected
in the morning particularly for the eastern portions of the forecast
area. The rain will end from west to east across the region Saturday
afternoon as the front moves east.  High pressure will quickly build
over the Great Lakes Region Saturday night.  This system will bring
a significant shift in airmass.  Cooler drier air will accompany
this high pressure system which will remain through Monday
afternoon. A warm front will approach the forecast area from the
south Monday evening bringing some scattered showers and a few
thunderstorms back to the region.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A series of rapidly moving frontal systems are expected to move
through the forecast area in the extended period.  A warm front will
be north of the forecast area Tuesday morning as a cold front
approaches from the west.  This slow moving front will keep a chance
of scattered showers and thunderstorms over the region through
Tuesday night. As this system moves to the east a brief period of
high pressure will build over the region Wednesday.  Another front
will approach the lower Great Lakes Region on Thursday. Low chances
of showers and thunderstorms will remain in the forecast both
Wednesday and Thursday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
An outflow boundary will move south across the area and will
continue to spawn new shower and thunderstorm activity across
the area over the next few hours. A cold front will slide south
this evening and push more showers and thunderstorms near the
area. The activity occurring now will be driven by day time
heating and then limited activity expected overnight into
tomorrow morning. Thunderstorms will produce locally heavy rain
and brief IFR ceilings and visibilities. Otherwise, VFR during
non-thunderstorm periods.

Outlook...Non-VFR possible with widespread showers and
thunderstorms Friday into Saturday.

&&

.MARINE...
Southwest winds 15 to 25 knots continue over the eastern
end of Lake Erie this afternoon.  Several locations over Northeast
Ohio and NW PA are reporting winds over 20 knots.  Walnut Creek
reported observed waves of 6-7 feet.  The pressure gradient should
begin to weaken overnight but winds will remain on the stronger side
through the evening.  I will keep the SCA in place over parts of
Northeast Ohio and NW PA until midnight.  I will let the SCA expire
for the central basin.  A southwest wind flow will continue through
Friday. A cold front will cross the lake on Saturday bringing a
shift to a northwest flow. This flow will continue through Sunday
afternoon. High pressure will build over the lake Sunday night
bringing a light flow to the lakes on Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement until midnight EDT tonight for OHZ012-
     089.
PA...Beach Hazards Statement until midnight EDT tonight for PAZ001.
MARINE...Small Craft Advisory until midnight EDT tonight for LEZ147>149.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Garnet
LONG TERM...Garnet
AVIATION...Lombardy
MARINE...Garnet
Hazardous weather outlook, Aug 27, 3:48 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
348 PM EDT Thu Aug 27 2020

LEZ061-142>149-162>169-OHZ003-006>010-013-014-017>023-027>033-
036>038-047-PAZ002-003-282000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
348 PM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-282000-
Cuyahoga-
348 PM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-PAZ001-282000-
Lake-Ashtabula Lakeshore-Northern Erie-
348 PM EDT Thu Aug 27 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 27, 4:21 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Thu Aug 27 2020

OHZ010-020-030-272100-
Medina-Lorain-Ashland-
421 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MEDINA...
NORTHEASTERN ASHLAND AND SOUTHWESTERN LORAIN COUNTIES...

At 420 PM EDT, a strong thunderstorm was located near New London, or
16 miles north of Ashland, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wellington, Lodi, Chippewa Lake, Sullivan, Westfield Center, Spencer,
Gloria Glens Park, Burbank, Rochester and Chippewa-On-The-Lake.

LAT...LON 4089 8213 4107 8234 4118 8234 4106 8186
      4099 8192 4099 8213
TIME...MOT...LOC 2020Z 300DEG 17KT 4111 8231

Kahn
Special weather statement, Aug 27, 4:32 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
432 PM EDT Thu Aug 27 2020

OHZ023-033-272100-
Mahoning-Trumbull-
432 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES...

At 431 PM EDT, a strong thunderstorm was located over Niles, or near
Warren, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Cortland,
Lordstown, Vienna Center, Hilltop, Maplewood Park, Leavittsburg,
Austintown, Struthers, Girard, Vienna, McDonald, Lowellville, Yankee
Lake and Churchill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4115 8092 4135 8082 4128 8052 4101 8052
TIME...MOT...LOC 2031Z 291DEG 24KT 4121 8072

Campbell
Special weather statement, Aug 27, 4:43 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
443 PM EDT Thu Aug 27 2020

OHZ006-017-018-272130-
Seneca-Wood-Hancock-
443 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...SOUTHERN WOOD
AND NORTHEASTERN HANCOCK COUNTIES...

At 443 PM EDT, a strong thunderstorm was located near North
Baltimore, or 7 miles south of Bowling Green, moving southeast at 25
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Arcadia, Van Buren, New
Riegel, Wayne, Bloomdale, Risingsun, Cygnet, Portage, Jerry City,
West Millgrove, Bairdstown and Bascom.

LAT...LON 4138 8368 4128 8342 4125 8342 4125 8336
      4118 8317 4099 8334 4099 8341 4123 8381
TIME...MOT...LOC 2043Z 303DEG 21KT 4127 8367

Kahn
Special weather statement, Aug 27, 5:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
501 PM EDT Thu Aug 27 2020

OHZ020-031-272145-
Medina-Wayne-
501 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MEDINA AND NORTHEASTERN
WAYNE COUNTIES...

At 501 PM EDT, a strong thunderstorm was located over Lodi, or 10
miles southwest of Medina, moving southeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wadsworth, Rittman, Doylestown, Lodi, Creston, Chippewa Lake,
Seville, Westfield Center, Spencer, Gloria Glens Park, Burbank,
Chippewa-On-The-Lake and Briarwood Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4101 8215 4112 8216 4106 8169 4093 8169
TIME...MOT...LOC 2101Z 294DEG 20KT 4105 8202

Campbell
Special weather statement, Aug 27, 5:06 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
506 PM EDT Thu Aug 27 2020

OHZ022-033-272145-
Portage-Mahoning-
506 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PORTAGE AND
SOUTHERN MAHONING COUNTIES...

At 506 PM EDT, a strong thunderstorm was located 9 miles north of
Alliance, or 10 miles southeast of Ravenna, moving southeast at 35
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Salem, Columbiana, Boardman, Canfield, Sebring, Atwater, Edinburg,
Ellsworth, New Middletown, Beloit, Deerfield, Berlin Center, Maple
Ridge and Greenford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4099 8109 4099 8120 4105 8125 4112 8117
      4097 8055 4090 8061 4090 8082 4093 8083
      4093 8089 4090 8090 4090 8108
TIME...MOT...LOC 2106Z 294DEG 31KT 4105 8112

Kahn
Local storm report, Aug 27, 5:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
08/27/2020                   MAHONING           OH   LAW ENFORCEMENT

            LARGE LIMBS DOWN. COMMERCIAL GARBAGE CANS
            BLOWN DOWN STREET, AND TREE DOWN ON WIRES.

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:00 PM EDTSpecial Marine WarningCLE60 min
Aug 27, 4:21 PM EDTSpecial Weather StatementCLEMedina39 min
Aug 27, 4:32 PM EDTSpecial Weather StatementCLETrumbull28 min
Aug 27, 4:37 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull38 min
Aug 27, 4:43 PM EDTSpecial Weather StatementCLEWood47 min
Aug 27, 5:01 PM EDTSpecial Weather StatementCLEMedina44 min
Aug 27, 5:06 PM EDTSpecial Weather StatementCLEMahoning39 min
Aug 27, 5:09 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood51 min
Aug 27, 5:32 PM EDTSpecial Weather StatementCLEStark, Wayne43 min
Aug 27, 5:41 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne49 min
Aug 27, 5:51 PM EDTSpecial Weather StatementCLEHuron39 min
Aug 27, 5:58 PM EDTSevere Thunderstorm WarningCLEStark32 min
Aug 27, 6:26 PM EDTSevere Thunderstorm WarningCLEStark, Wayne64 min
Aug 27, 6:29 PM EDTSpecial Marine WarningCLE31 min
Aug 27, 7:21 PM EDTSpecial Weather StatementCLEWayne39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.